# SDR 96ZZZX1518

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4686N
- Make and model: Cessna 414A
- Aircraft serial: 414A0075
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 99102011
- Condition: Failed
- Location: Fuel Select
- Part time: 8,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SELECTION WAS MOVED FROM LEFT ENGINE TO CROSS-FEED.  AFTER FLIGHT, THE FUEL SELECTOR WAS MOVED FROM CROSS-FEED BACK TO LEFT ENGINE.  FUEL SELECTION WOULD NOT MOVE.  IT WAS DISCOVERED THE FUEL SHUT-OFF VALVE HAD FAILED INTERNALLY AND WAS STUCK IN THIS POSITION.  VALVE REPLACED.
